W.Y.C. Chen, Y.P. Deng and L.L.M. Yang,
Motzkin paths and reduced decompositions for permutations with forbidden patterns,
Electron. J. Combin. 9(2) (2002-2003) #R15.

Cited by


  1. E. Barcucci, A. Bernini and M. Poneti, From Fibonacci to Catalan permutations, Pure Math. Appl. (PU.M.A.) 17(1-2) (2006) 1-17.

  2. A.M. Baxter, Refining enumeration schemes to count according to the inversion number, Pure Math. Appl. 21 (2010) 137-160.

  3. A.M. Baxter, Algorithms for permutation statistics, Ph.D. Thesis, the State University of New Jersey, 2011.

  4. A. Bernini, Some properties of pattern avoiding permutations, Ph.D. Thesis, Università degli Studi di Firenze, 2006.

  5. C. Bielawa, R. Davis, D. Greeson and Q.H. Zhou, Descents and des-Wilf equivalence of permutations avoiding certain non-classical patterns, arXiv:1706.06231.

  6. P.G. Chen, Z.S. Mei and S.J. Wang, Inversion formulae on permutations avoiding 321, Electron. J. Combin. 22 (2015) Paper 4.28, 9 pp.

  7. W.Y.C. Chen, E.Y.P. Deng and L.L.M. Yang, Riordan paths and derangements, Discrete Math. 308 (2008) 2222-2227.

  8. S.E. Cheng, S. Elizalde, A. Kasraoui and B.E. Sagan, Inversion polynomials for 321-avoiding permutations, Discrete Math. 313 (2013) 2552-2565.

  9. A.A. Ibrahim, A counting scheme and some algebraic properties of a class of special permutation patterns, J. Discrete Math. Sci. Cryptogr. 10 (2007) 537-546.

  10. S. Kitaev, Patterns in Permutations and Words, Monographs in Theoretical Computer Science, Springer, Heidelberg, 2011.

  11. L. Lv and S.X.M. Pang, Reduced decompositions of matchings, Electron. J. Combin. 18 (2011) Paper 107, 10 pp.

  12. T. Mansour, E.Y.P. Deng and R.R.X. Du, Dyck paths and restricted permutations, Discrete Appl. Math. 154 (2006) 1593-1605.

  13. A. Mustafa and A.A. Ibrahim, Implementation of Aunu permutation patterns using computer algebra system: A computational approach, Physical Sciences Research International 1 (2013) 54-61.

  14. G.Z. Qin and S.H.Y. Yan, Cycles in the graph of overlapping permutations avoiding barred patterns, Electron. J. Combin. 23 (2016) Paper 3.57, 24 pp.

  15. 邓利华, 邓玉平, L.W. Shapiro, 对称格路与恒等式, 山东大学学报 (理学院) 50 (2015) 82-89.